# SDR SIMA2018092523005

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,423 hours, 32,025 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Corroded
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"SPOILER FAIL" EICAS CAUTION PRESENTED IN FLIGHT MULTIPLE TIMES WITH SPEED BRAKE LEVER CLOSED. FOUND CORROSION ON SPOILER PROX SWITCHES. R&R ALL FOUR SPOILER PROX SWITCHES IAW AMM 27-63-04, OPS CHECK GOOD.
